# SDR ASAA2013061395111

- Difficulty date: June 13, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 826 hours, 268 cycles
- System (JASC): 4960 · APU Controls
- Part: Sensor
- Part number: 38762231
- Condition: Overspeed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PRIOR TO PUSH BACK, WHILE APU PROVIDING AIR AND ELECTRICS, APU OVERSPEED LIGHT ILLUMINATED AND APU SHUTDOWN.  ACFT GROUNDED. RANG P12, PINS 1-2, 13 OHMS, 3-4 20 OHMS. NO BENT OR PUSHED PINS.  REPLACED SPEED SENSOR.  NO LEAK NOTED.  APU OPS NORMAL REF AMM49-61-21-000-801, 49-61-21-400-801.
